Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Have irregular period after tubal and novasure surgery. What to do?

I have had a tubal and novasure and I haven't had a period since my surgery --the past 2 months ive been dizzy and light headed and I noticed my clothes are snug and chalked it up to winter ---today I try clothes on and I look it and I've gained 10 lbs since feb 9 is it a possibility before I spend alot of money on a test that I have read turns up negative and determined thru blood ???
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
in woman after the surgery will develop amenorrhea and some will develop decreased bleeding but there will not be any harmonal changes.weight gain is a common symptom after the surgery so there is nothing to worry much about it.If you have any further doubts you can consult gynecologist and express your doubts freely as the one who did the surgery will know more about your present situation.Thank you.
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor